# SDR MZZA96063

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1014A
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MNL - FLT 880 - AT CRUISE JUST PRIOR TO DESCENT, THE APU FIRE LIGHT AND ALARM WENT OFF.  FIRE HANDLE WAS PULLED AND DISCHARGE BUTTON PUSHED.  LIGHT REMAINED ILLUMINATED.  REMOVED APU SHROUD AND CHECKED APU FOR EVIDENCE OF FIRE, NONE FOUND.  SUSPECT FALSE WARNING.  REINSTALLED PANELS AND DEACTIVATED APU PER DDP.  AIRCRAFT RELEASED WITH APU INOPERATIVE PER MEL 49-01.  (X)
